# SDR CHQA20130712270

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 26,817 hours, 21,845 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,766 hours, 21,378 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT,  WEATHER RADAR BEGAN MALFUNCTIONING.  DUE TO WEATHER CONDITIONS ALONG FLIGHT ROUTE,  ELECTED TO RETURN TO FIELD.  LANDED WITHOUT INCIDENT.  MX COULD NOT DUPLICATE MALFUNCTION AND PERFORMED SUCCESSFUL OPS CHECK OF WEATHER RADAR SYSTEM WITH NO FURTHER DEFECTS NOTED.
